It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Lexapro must be pretty strong because I am only on 5mg. I started on Tues. So, it's almost 5 days once I take my dose tonight. I guess the worst side effects I have had so far is that I am so tired. Even on 5mg. I also have had some sweating and nausea. I am taking 0.5 mg of klonopin at night for sleep (the nurse at my physcians office) told me that will help with the restlessness and or possible insomnia you can get at first with Lexapro. I imagine the combination of both the klonopin and Lexapro could be making me tired as well. I have never really been able to take more than .5mg of the Klonopin at night. If I take it during the day I am a zoombie for several hours. I really hope Lexapro does the trick. I tried Prozac over a year ago and it was HORRIBLE!!! It sent my anxiety into overload and my blood pressure sky high. I was really scared to try anymore meds after the Prozac experience but I need to do something more than the Klonopin at night. It's just not cutting it.





All times are GMT -7. The time now is 01:46 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!